# SDR AWXA200600169

- Difficulty date: December 21, 2005
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 61,200 hours, 42,497 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C19 CHECK DISCOVERED 4 CRACKS, RANGING FROM .250 INCHES UP TO .500 INCHES IN LENGTH, ON THE BOTTOM NR 2 SLAT SKIN, BELOW THE OUTBOARD AUXILIARY TRACK.  MAINTENANCE REMOVED THE DAMAGE FROM THE NR 2 SLAT SKIN IAW BOEING 737-300 SRM 57-43-01-2R6.  FABRICATED FILLER AND SPLICE PLATE IAW BOEING 737-300 SRM 57-43-01-2R6.  INSTALLED FABRICATED REPAIR PARTS ON THE BOTTOM NR 2 SLAT SKIN IAW BOEING 737-300 SRM 57-43-01-2R6.
